| Texto completo | |
| Autor(es): |
Castro, Matheus M.
;
Lamb, Jeroen S. W.
;
Olicon-Mendez, Guillermo
;
Rasmussen, Martin
Número total de Autores: 4
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Stochastic Processes and their Applications; v. 173, p. 19-pg., 2024-05-06. |
| Resumo | |
We establish the existence and uniqueness of quasi -stationary and quasi-ergodic measures for almost surely absorbed discrete -time Markov chains under weak conditions. We obtain our results by exploiting Banach lattice properties of transition functions under natural regularity assumptions. (AU) | |
| Processo FAPESP: | 19/06873-2 - Sistemas dinâmicos suaves por partes e reversíveis em R^(2n+1): existência de soluções homoclínicas e aplicações |
| Beneficiário: | Matheus Manzatto de Castro |
| Modalidade de apoio: | Bolsas no Exterior - Estágio de Pesquisa - Mestrado |